Alert archive / Wyoming / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 21, NWS Riverton, WY

July 4, 2010Sweetwater County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at Jul 4, 2010, 12:23 PM MDT for Sweetwater County, Wyoming. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2010, 12:23 PM MDT (18:23 UTC)
Expired
Jul 4, 2010, 1:30 PM MDT
In force
67 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Sweetwater County, WY

The radar

The Riverton/Lander radar (KRIW), 181 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 6.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2010-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2010-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
895 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

912 
WUUS55 KRIW 041823
SVRRIW
WYC037-041930-
/O.NEW.KRIW.SV.W.0021.100704T1823Z-100704T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
1223 PM MDT SUN JUL 4 2010

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL SWEETWATER COUNTY IN SOUTH CENTRAL WYOMING...

* UNTIL 130 PM MDT

* AT 1218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  I80 EXIT 158...OR 15 MILES WEST OF WAMSUTTER...AND MOVING EAST AT
  25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  I80 EXIT 165 AROUND 1235 PM MDT.
  I80 EXIT 168 AROUND 1240 PM MDT.
  I80 EXIT 170 AROUND 1245 PM MDT.
  WAMSUTTER AROUND 1255 PM MDT.
  I80 EXIT 184 AROUND 115 PM MDT.
  CRESTON JCT AND I80 EXIT 187 AROUND 125 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE RED
DESERT.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 151 AND
198.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4111 10833 4174 10842 4198 10751 4167 10752
      4165 10793 4107 10792
TIME...MOT...LOC 1823Z 266DEG 22KT 4163 10822
WIND...HAIL 70MPH 1.00IN

$$

C. BAKER
2 follow-up statements
309 
WWUS55 KRIW 041857
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1257 PM MDT SUN JUL 4 2010

WYC037-041930-
/O.CON.KRIW.SV.W.0021.000000T0000Z-100704T1930Z/
SWEETWATER WY-
1257 PM MDT SUN JUL 4 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
SWEETWATER COUNTY UNTIL 130 PM MDT...

AT 1254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
WAMSUTTER...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  I80 EXIT 184 AROUND 115 PM MDT.
  CRESTON JCT AND I80 EXIT 187 AROUND 125 PM MDT.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 164 AND
198.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4139 10793 4144 10808 4179 10823 4198 10751
      4167 10752 4165 10793
TIME...MOT...LOC 1857Z 266DEG 22KT 4164 10794
WIND...HAIL 70MPH 1.00IN

$$

C. BAKER
065 
WWUS55 KRIW 041925
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
125 PM MDT SUN JUL 4 2010

WYC037-041935-
/O.EXP.KRIW.SV.W.0021.000000T0000Z-100704T1930Z/
SWEETWATER WY-
125 PM MDT SUN JUL 4 2010

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 164 AND
198.

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SWEETWATER COUNTY
WILL EXPIRE AT 130 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4139 10793 4144 10808 4179 10823 4198 10751
      4167 10752 4165 10793
TIME...MOT...LOC 1925Z 266DEG 22KT 4165 10771

$$

C. BAKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 2:55 AM MDT, 9 hours 28 minutes earlier.

Area forecast discussion, Jul 4, 2:55 AM MDT, 9 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
255 AM MDT SUN JUL 4 2010

.SHORT TERM...TODAY THROUGH TUESDAY NIGHT

ATYPICAL JULY PATTERN CONTINUES OVER THE WESTERN CONUS AS AMPLIFIED
TROUGH SLOWLY TRACKS ACROSS THE GREAT BASIN WITH SOUTHWEST DIRTY
FLOW OVER WYOMING.  HIGH BASED THUNDERSTORMS RETURNED SATURDAY WITH
SOME GUSTY OUTFLOWS REPORTED ACROSS THE CENTRAL AND EAST.  THE
TROUGH CONTAINS NUMEROUS SHORTWAVES EMBEDDED WITHIN IT.  THE FIRST
SHORTWAVE TRACKING ACROSS UTAH THIS MORNING WILL MOVE THROUGH
WYOMING THROUGH LATE THIS MORNING AND EARLY AFTERNOON.  THE SECOND
IS THE WAVE DIGGING OVER OREGON AND CALIFORNIA EARLY THIS MORNING.
THIS SHORTWAVE WILL MOVE THROUGH THIS AFTERNOON AND EVENING ALONG
WITH THE MAIN TROUGH AXIS.  EXPECT ANOTHER ROUND OF CONVECTION THIS
AFTERNOON AND EVENING...MAINLY EAST OF THE DIVIDE AS WELL AS
SWEETWATER COUNTY.  COULD BE SOME ISOLATED ACTIVITY OVER THE WEST
WITH THE TROUGH PASSAGE.  GUSTY OUTFLOW WINDS AND LIGHTNING WILL BE
THE PRIMARY THREATS TODAY.

A RELATIVELY STRONG JET WILL MOVE ONSHORE TODAY AND MOVE INTO
MONTANA TONIGHT INTO MONDAY MORNING. THE FLOW BUCKLES AS IT
ENCOUNTERS THE DOMINANT EAST COAST RIDGE AND SURGING RIDGE OFF THE
WEST COAST.  AMPLIFIED PATTERN RESULTS WITH NORTH FLOW OVER WESTERN
CANADA.  THIS NORTH FLOW WILL DRIVE A COLD FRONT INTO THE NORTHERN
ROCKIES MONDAY AND INTO WYOMING MONDAY NIGHT.  H7 TEMPS FALL BELOW
-1C OVER NORTHERN WYOMING BY TUESDAY MORNING.  AN AREA OF STRATIFORM
PRECIPITATION ACCOMPANIES THE FRONT.  SNOW LEVELS WILL FALL TO AROUND 9K
FEET BEHIND THE FRONT.  COULD SEE AN INCH OR TWO OF SNOWFALL OVER
THE ABSAROKAS AND BIGHORNS ABOVE THAT ELEVATION.  MOST AREAS EAST OF THE
DIVIDE WILL SEE AT LEAST A CHANCE OF PRECIPITATION MONDAY NIGHT INTO
TUESDAY.  MAX TEMPS ON TUESDAY WILL BE 10F BELOW NORMAL EAST OF THE
DIVIDE.  WILL SEE MOST AREAS EAST OF THE DIVIDE SOCKED IN UNDER LOW
CLOUDS FOR MUCH OF TUESDAY.  THE CLOUDS WILL BEGIN TO MOVE OUT IN
THE AFTERNOON AS THE TROUGH EXITS TO THE EAST.

.LONG TERM...WEDNESDAY THROUGH SUNDAY

HAVE CONTINUED TO TREND TOWARD THE SLOWER GEM AND ECMWF SOLUTIONS IN
LIFTING A TROUGH ACROSS THE NORTHERN ROCKIES...INSTEAD OF THE
FASTER...BUT CONSISTENT GFS. THUS...HAVE KEPT POPS GOING FOR
WEDNESDAY...INSTEAD OF DRYING IT OUT...BUT ONLY SLIGHT.  A
SUBTROPICAL HIGH CENTERED OVER THE DEEP SOUTH/SOUTHEAST U.S.
MIDWEEK...IS EXPECTED TO SHIFT/REDEVELOP WESTWARD OVER THE
SOUTHERN ROCKIES BY THE END OF THE WEEK. AT THE SAME TIME AN UPPER
LOW/TROUGH IS EXPECTED TO REMAIN ALONG OR JUST OFF THE
OREGON/CALIFORNIA COAST. WEAK DISTURBANCES FLOWING AROUND THE
SUBTROPICAL HIGH...AND SOME UPPER LEVEL SUPPORT ASSOCIATED WITH A
DECENT SUBTROPICAL JET SHOULD RESULT IN CONVECTION ACROSS MUCH OF
THE AREA THURSDAY/FRIDAY...ESPECIALLY IN THE AFTERNOON/EVENING.
AS THE SUBTROPICAL HIGH REFORMS OVER THE SOUTHERN ROCKIES...THE
UPPER FLOW IS PROJECTED TO GRADUALLY SHIFT TO THE NORTHWEST...WITH
WEAK DISTURBANCES FLOWING SOUTHEAST ACROSS THE AREA. TEMPERATURES
ARE EXPECTED TO REMAIN BELOW AVERAGE WEDNESDAY AND THURSDAY...WITH
TEMPERATURES EXPECTED TO RETURN TO NEAR AVERAGE BY NEXT WEEKEND.
HOWEVER...NO EXTREME HEAT IS EXPECTED WITH NORTHWEST FLOW OVER THE
AREA NEXT WEEKEND...AS THIS FLOW SHOULD HELP PUSH ANOTHER COLD
FRONT THROUGH THE AREA LATE NEXT WEEKEND.

&&

.AVIATION...

SHORTWAVE AND ASSOCIATED JET STREAK HELPING TO GENERATE SHOWERS AND
ISOLATED THUNDERSTORMS EARLY THIS MORNING ALONG AN AXIS ORIENTED
SOUTHWEST-NORTHEAST ACROSS THE AREA. AT THE SAME TIME...A COLD FRONT
HAS PUSHED SOUTH THROUGH KRKS LEAVING UPSLOPE FLOW IN ITS WAKE
ACROSS CENTRAL WYOMING. CLOUDS WILL CONTINUE TO LOWER WITH SOME
LOCAL MVFR VCNTY KCPR TODAY IN FAVORED NORTHEAST FLOW. VFR
CONDITIONS TO PREVAIL ELSEWHERE. MORE CONVECTION EXPECTED TO FIRE
SHORTLY AFTER 18Z TODAY AS NEXT SHORTWAVE BEGINS TO TRACK EAST
THROUGH THE STATE. THE MOST INTENSE AND WIDESPREAD SHOWERS AND
STORMS ARE ANTICIPATED EAST OF THE DIVIDE. COLD POOL ALOFT WILL
CONTINUE TO GENERATE LIGHT SHOWERS ACROSS THE WEST THROUGH THE DAY.
CLOUD COVER WILL DISSIPATE SHORTLY AFTER 00Z/MONDAY WITH ONLY
ISOLATED CONVECTION REMAINING EAST OF THE DIVIDE THROUGH 06Z/MONDAY.

&&

.FIRE WEATHER...

A TROUGH WILL MOVE ACROSS WYOMING THIS EVENING WITH ISOLATED TO
SCATTERED THUNDERSTORMS AHEAD OF IT.  GUSTY AND ERRATIC WINDS TO 50
MPH AND LIGHTNING WILL BE THE PRIMARY THREATS.  TEMPERATURES WILL BE
BELOW NORMAL TODAY.  THE NEXT TROUGH WILL APPROACH WYOMING
MONDAY...WITH WINDS ON THE INCREASE.  ISOLATED SHOWERS AND
THUNDERSTORMS WILL BEGIN MOVING INTO THE FAR NORTH IN THE LATE
AFTERNOON AND EVENING.  A COLD FRONT WILL MOVE THROUGH MONDAY NIGHT
WITH AN AREA OF PRECIPITATION MOVING THROUGH...MAINLY EAST OF THE
DIVIDE.  SNOW LEVELS COULD FALL TO AROUND 9000 FEET.  AMOUNTS...IF
ANY...WILL BE ON THE LIGHT SIDE.  LOW CLOUDS WILL SOCK IN AREAS EAST
OF THE DIVIDE THROUGH TUESDAY AFTERNOON.  TEMPERATURES WILL BE WELL
BELOW NORMAL TUESDAY...THOUGH NOT QUITE AS COOL OVER THE WEST.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...TWB
LONG TERM...WM
AVIATION...CNJ
FIRE WEATHER...TWB
Hazardous weather outlook, Jul 4, 8:52 AM MDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
852 AM MDT SUN JUL 4 2010

WYZ001>020-022>030-042200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
852 AM MDT SUN JUL 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS CAN BE EXPECTED THIS AFTERNOON AND
EVENING...MAINLY EAST OF THE CONTINENTAL DIVIDE. ANY STORMS MAY
CONTAIN SMALL HAIL AND WIND GUSTS TO 50 MPH. OTHERWISE...OCCASIONAL
BREEZY CONDITIONS AND A PARTLY CLOUDY SKY CAN BE EXPECTED INTO
THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WEAK STORM SYSTEMS THROUGHOUT THE UPCOMING WEEK WILL RESULT IN
ISOLATED TO SCATTERED THUNDERSTORMS MOST DAYS...ESPECIALLY DURING THE
AFTERNOON AND EVENING. TEMPERATURES ARE EXPECTED TO REMAIN COOLER
THAN NORMAL...AND PERHAPS COOL ENOUGH TO PROVIDE A DUSTING OF SNOW
ABOVE 9000 FEET MONDAY NIGHT OVER THE NORTHERN MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO PLEASE REPORT HAIL OF ANY SIZE ALONG WITH
WIND GUSTS GREATER THAN 40 MPH TODAY. THANK YOU.

TEAM RIVERTON

In the hours before

Special weather statement, Jul 4, 7:03 AM MDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
703 AM MDT SUN JUL 4 2010

WYZ020-022-041330-
CASPER MOUNTAIN WY-NATRONA COUNTY LOWER ELEVATIONS WY-
703 AM MDT SUN JUL 4 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NATRONA COUNTY UNTIL 730
AM MDT...

AT 700 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RED BUTTES VILLAGE...OR 6 MILES WEST OF
CASPER...MOVING NORTHEAST AT 55 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
I25 EXIT 191...EVANSVILLE...EASTRIDGE MALL...BAR NUNN...I25 EXIT 182
AND I25 EXIT 197 AROUND 710 AM MDT.
EDNESS K WILKINS STATE PARK AROUND 715 AM MDT.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 179 AND
197.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4271 10646 4287 10658 4311 10606 4287 10606
TIME...MOT...LOC 1303Z 240DEG 47KT 4284 10640

MCNEEL
Special weather statement, Jul 4, 11:55 AM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1155 AM MDT SUN JUL 4 2010

WYZ030-041845-
EAST SWEETWATER COUNTY WY-
1155 AM MDT SUN JUL 4 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SWEETWATER COUNTY UNTIL
1245 PM MDT...

AT 1149 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR I80 EXIT 146...OR 25 MILES WEST OF
WAMSUTTER...MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
I80 EXIT 156 AND I80 EXIT 158 AROUND NOON MDT.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 141 AND
189. OTHER STORMS ACROSS FAR SOUTHEAST SWEETWATER COUNTY WILL ALSO
BE STRONG EARLY THIS AFTERNOON.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4200 10781 4174 10768 4152 10856 4178 10864
TIME...MOT...LOC 1753Z 252DEG 33KT 4169 10841

KPL

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 8:58 PM MDTSpecial Weather StatementRIW47 min
Jul 4, 3:41 AM MDTSpecial Weather StatementRIW49 min
Jul 4, 4:07 AM MDTSpecial Weather StatementRIW38 min
Jul 4, 4:32 AM MDTSpecial Weather StatementRIW43 min
Jul 4, 4:50 AM MDTSpecial Weather StatementRIW40 min
Jul 4, 5:38 AM MDTSpecial Weather StatementRIWNatrona52 min
Jul 4, 5:55 AM MDTSevere Thunderstorm WarningRIWNatrona65 min
Jul 4, 7:03 AM MDTSpecial Weather StatementRIWNatrona27 min
Jul 4, 11:55 AM MDTSpecial Weather StatementRIW50 min
Jul 4, 12:54 PM MDTSpecial Weather StatementRIWHot Springs51 min
Jul 4, 4:49 PM MDTSpecial Weather StatementRIWHot Springs56 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.